Alert archive / South Dakota / Wind Advisories in 2014
Wind Advisory 3, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Jan 17, 2014, 10:27 AM CST for 18 counties in South Dakota. It took effect at Jan 18, 2014, 3:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2014, 10:27 AM CST (16:27 UTC)
- In effect from
- Jan 18, 2014, 3:00 AM CST
- Expired
- Jan 18, 2014, 11:43 AM CST
- In force
- 9 hr
- Issued by
- NWS Aberdeen, SD
Counties Brown County, SD, Buffalo County, SD, Campbell County, SD, Corson County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, McPherson County, SD, Potter County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 121 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 4.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1428 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
614 WWUS73 KABR 171627 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1027 AM CST FRI JAN 17 2014 ...STRONG NORTHWEST WINDS DEVELOPING AGAIN... .ANOTHER SURFACE LOW PRESSURE AREA WILL DROP ACROSS THE NORTHEAST PART OF THE REGION LATER TONIGHT AND SATURDAY BRINGING STRONG NORTHWEST WINDS TO THE REGION. AREAS OF BLOWING SNOW ARE ALSO POSSIBLE ALONG THE JAMES RIVER VALLEY. SDZ003-004-009-015-016-033>036-045-048-051-180430- /O.NEW.KABR.WI.Y.0003.140118T0900Z-140118T2100Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE- JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE... HIGHMORE...MURDO...PRESHO...FORT THOMPSON 1027 AM CST FRI JAN 17 2014 /927 AM MST FRI JAN 17 2014/ ...WIND ADVISORY IN EFFECT FROM 3 AM CST /2 AM MST/ TO 3 PM CST /2 PM MST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM CST /2 AM MST/ TO 3 PM CST /2 PM MST/ SATURDAY. * TIMING...STRONG NORTHWEST WINDS WILL DEVELOP LATER TONIGHT AND CONTINUE INTO SATURDAY AFTERNOON. * WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 TO 50 MPH ARE EXPECTED. * IMPACTS...DRIVING COULD BECOME DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ005-006-010-017-018-037-180430- /O.NEW.KABR.WI.Y.0003.140118T0900Z-140118T2100Z/ MCPHERSON-BROWN-EDMUNDS-FAULK-SPINK-HAND- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...IPSWICH... FAULKTON...REDFIELD...MILLER 1027 AM CST FRI JAN 17 2014 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM CST SATURDAY. * TIMING...STRONG NORTHWEST WINDS WILL DEVELOP LATER TONIGHT AND CONTINUE INTO SATURDAY AFTERNOON. * WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 TO 50 MPH ARE EXPECTED. * IMPACTS...WITH SOME ADDITIONAL LIGHT SNOW POSSIBLE TONIGHT ALONG WITH THE EXISTING SNOW COVER...AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES COULD DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOHR
3 follow-up statements
028 WWUS73 KABR 172152 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 352 PM CST FRI JAN 17 2014 ...STRONG NORTHWEST WINDS DEVELOPING AGAIN... .ANOTHER SURFACE LOW PRESSURE AREA WILL DROP ACROSS THE NORTHEAST PART OF THE REGION LATER TONIGHT AND SATURDAY BRINGING STRONG NORTHWEST WINDS TO THE REGION. AREAS OF BLOWING SNOW ARE ALSO POSSIBLE ALONG THE JAMES RIVER VALLEY. SDZ006-018-172300- /O.CAN.KABR.WI.Y.0003.140118T0900Z-140118T2100Z/ BROWN-SPINK- INCLUDING THE CITIES OF...ABERDEEN...REDFIELD 352 PM CST FRI JAN 17 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY HAS BEEN REPLACED BY A WINTER WEATHER ADVISORY. $$ SDZ003-004-009-015-016-033>036-045-048-051-181000- /O.CON.KABR.WI.Y.0003.140118T0900Z-140118T2100Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE- JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE... HIGHMORE...MURDO...PRESHO...FORT THOMPSON 352 PM CST FRI JAN 17 2014 /252 PM MST FRI JAN 17 2014/ ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM CST /2 AM MST/ TO 3 PM CST /2 PM MST/ SATURDAY... * TIMING...STRONG NORTHWEST WINDS WILL DEVELOP LATER TONIGHT AND CONTINUE INTO SATURDAY AFTERNOON. * WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 TO 50 MPH ARE EXPECTED. * IMPACTS...DRIVING COULD BECOME DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ005-010-017-037-181000- /O.CON.KABR.WI.Y.0003.140118T0900Z-140118T2100Z/ MCPHERSON-EDMUNDS-FAULK-HAND- INCLUDING THE CITIES OF...EUREKA...IPSWICH...FAULKTON...MILLER 352 PM CST FRI JAN 17 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST SATURDAY... * TIMING...STRONG NORTHWEST WINDS WILL DEVELOP LATER TONIGHT AND CONTINUE INTO SATURDAY AFTERNOON. * WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 TO 50 MPH ARE EXPECTED. * IMPACTS...WITH SOME ADDITIONAL LIGHT SNOW POSSIBLE TONIGHT ALONG WITH THE EXISTING SNOW COVER...AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES COULD DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOHR
081 WWUS73 KABR 180907 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 307 AM CST SAT JAN 18 2014 ...STRONG NORTHWEST WINDS TODAY... .ANOTHER CLIPPER SYSTEM PASSING THROUGH THE DAKOTAS AND WESTERN MINNESOTA IS RESPONSIBLE FOR GUSTY NORTHWEST WINDS TODAY. SDZ003-004-009-015-016-033>036-045-048-051-182100- /O.CON.KABR.WI.Y.0003.000000T0000Z-140118T2100Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-HYDE- JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE... HIGHMORE...MURDO...PRESHO...FORT THOMPSON 307 AM CST SAT JAN 18 2014 /207 AM MST SAT JAN 18 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST /2 PM MST/ THIS AFTERNOON... * TIMING...STRONG NORTHWEST WINDS WILL CONTINUE INTO THE AFTERNOON HOURS. * WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 TO 50 MPH ARE EXPECTED. * IMPACTS...DRIVING COULD BECOME DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ005-010-017-037-182100- /O.CON.KABR.WI.Y.0003.000000T0000Z-140118T2100Z/ MCPHERSON-EDMUNDS-FAULK-HAND- INCLUDING THE CITIES OF...EUREKA...IPSWICH...FAULKTON...MILLER 307 AM CST SAT JAN 18 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * TIMING...STRONG NORTHWEST WINDS WILL CONTINUE INTO THE AFTERNOON HOURS. * WINDS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 TO 50 MPH ARE EXPECTED. * IMPACTS...WITH LIGHT SNOW SHOWERS MOVING ACROSS THE AREA THIS MORNING...AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CONNELLY
078 WWUS73 KABR 181743 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1143 AM CST SAT JAN 18 2014 ...WINDS DECREASING THROUGH THE AFTERNOON... .LOW PRESSURE CONTINUES TO MOVE AWAY FROM THE REGION...THUS LEADING TO DECREASING WIND SPEEDS. SDZ003>005-009-010-015>017-033>037-045-048-051-181845- /O.CAN.KABR.WI.Y.0003.000000T0000Z-140118T2100Z/ CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...FAULKTON... FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...MURDO... PRESHO...FORT THOMPSON 1143 AM CST SAT JAN 18 2014 /1043 AM MST SAT JAN 18 2014/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW ADVISORY LEVELS...ALTHOUGH SOME LOCATIONS ALONG I-90 IN SOUTH CENTRAL SOUTH DAKOTA MAY SEE OCCASIONAL SUSTAINED SPEEDS NEAR 30 MPH GUSTING TO 45 MPH. EVEN HERE...WINDS WILL IMPROVE BY EARLY AFTERNOON. $$ TMT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Jan 17, 5:32 AM CST, 4 hours 55 minutes earlier.
Area forecast discussion, Jan 17, 5:32 AM CST, 4 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
532 AM CST FRI JAN 17 2014
.UPDATE...
SEE UPDATED AVIATION DISCUSSION BELOW.
&&
.PREVIOUS DISCUSSION...
.SHORT TERM...THROUGH SUNDAY
HIGH PRESSURE MOVING OVERHEAD THIS MORNING. BY MID DAY...WESTERLY
LOW LEVEL FLOW WILL BEGIN TO FORCE THE COLDER AIR OUT. H925
TEMPERATURES WILL RANGE BETWEEN +2 AND -8C FROM WEST TO EAST AT
00Z...HOWEVER A GRADIENT AHEAD OF THIS NEXT CLIPPER WILL KEEP US
MIXED OVERNIGHT AND TEMPERATURES MAY CONTINUE TO WARM. ANOTHER OK
SET UP FOR ENHANCED FLOW OVER THE SISSETON HILLS THIS
EVENING...THOUGH 925 WINDS ARE ONLY 20-25KTS. NOT SURE IF THIS IS
ENOUGH TO GENERATE BLOWING SNOW GIVEN THE NEWLY COMPACTED NATURE
OF THE SNOW COVER. WEAK WARM ADVECTION IN THE LOW LEVELS WILL HELP
GENERATE SOME LIGHT SNOW OVER EASTERN COUNTIES TONIGHT AS
WELL...THOUGH BEST SHOT AT MEASURABLE SNOW COMES WITH THE SURFACE
LOW MOVING OVER EASTERN COUNTIES AT 12Z...NOT TO MENTION FAVORABLE
UPSLOPE ENHANCEMENT ALONG THE NORTHWESTERN RIDGE OF THE COTEAU IN
THE COLD ADVECTION REGIME. A 20MB PRESSURE GRADIENT ACROSS THE STATE
AND PRESSURE RISES NEAR 12MB/6HRS SHOULD BRING US NEAR
WIND ADVISORY...HOWEVER WITH THE POTENTIAL FOR NEW SNOW THE MAIN
HAZARD WILL BE BLOWING SNOW. MOST OF THE MIXED DOWN WINDS PEAK IN
THE UPPER 30S (KTS) THOUGH THE SREF IS CLOSER TO 50KTS. THIS IS AN
EXTREME OUTLIER AND WILL REQUIRE CONTINUED EVALUATION...BUT
POTENTIALLY SUGGESTS THAT WIND SPEEDS ARE UNDERDONE IN CURRENT
FORECAST.
WARM ADVECTION RETURNS SUNDAY...WITH H925 TEMPERATURES FROM +2 TO
-1C...SO ANOTHER SHOT AT SEEING TEMPERATURES ABOVE NORMAL TO CLOSE
OUT THE WEEKEND.
.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
YET ANOTHER SHORTWAVE TROUGH MOVES THROUGH THE REGION MONDAY WITH
A PUSH OF CAA AND SOME PRESSURE RISES TO ROUND IT OUT. WILL BE
KEEPING A CLOSE EYE ON THIS ONE AS IT APPROACHES...THOUGH AT THIS
TIME LAPSE RATES DO NOT APPEAR TO BE THAT STEEP SO STRONGEST WINDS
SHOULD REMAIN ALOFT. PRECIP ONCE AGAIN LOOKS TO BE CONVECTIVELY
INDUCED ON CAA AND LIGHT. AS THE SFC HIGH BUILDS IN MONDAY
NIGHT...TEMPS WILL FALL BELOW ZERO ACROSS THE EAST. STUCK WITH
ALLBLEND FOR NOW WHICH STAYS IN LINE WITH THE ECMWF. HOWEVER COULD
SEE THE NEED FOR LOWERING OVERNIGHT MIN TEMPS AS MUCH AS 10
DEGREES IN ABERDEEN PER THE GFS IF SKIES CLEAR.
MORE SHORTWAVES CLIP THE NORTHEAST CORNER OF THE CWA TUESDAY NIGHT
AND THURSDAY NIGHT KEEPING THE OVERALL ACTIVE PATTERN IN PLACE.
TEMPERATURES WILL CONTINUE THE TREND OF BEING MUCH COOLER THAN
CLIMO IN THE EAST AND NEAR OR ABOVE CLIMO ACROSS THE SOUTHWEST
COUNTIES.
&&
.AVIATION...
12Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS
VFR CONDITIONS ARE EXPECTED THROUGH FRIDAY AFTERNOON. ANOTHER
CLIPPER SYSTEM WILL MOVE THROUGH THE REGION FRIDAY NIGHT AND
SATURDAY. THIS SYSTEM WILL BRING MVFR CIGS TO THE EAST INCLUDING
KABR/KATY. IT WILL ALSO BRING STRONG AND GUSTY NORTHWEST WINDS BY
LATE FRIDAY NIGHT. THESE WINDS MAY CAUSE AREAS OF BLOWING
SNOW THAT WOULD IMPACT VSBY AT KATY AND KABR.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST
SATURDAY FOR CLARK-CODINGTON-DAY-DEUEL-GRANT-HAMLIN-
MARSHALL-ROBERTS.
MN...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST
SATURDAY FOR BIG STONE-TRAVERSE.
&&
UPDATE...WISE
SHORT TERM...CONNELLY
LONG TERM...WISE
AVIATION...WISE
WEATHER.GOV/ABERDEENHazardous weather outlook, Jan 17, 4:55 AM CST, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 455 AM CST FRI JAN 17 2014 MNZ039-046-SDZ007-008-011-019>023-181100- TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- 455 AM CST FRI JAN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A CLIPPER SYSTEM WILL PASS THROUGH THE REGION TONIGHT. STRONG WINDS ON THE BACKSIDE OF THE SYSTEM WILL AVERAGE BETWEEN 20 AND 30 MPH WITH GUSTS NEAR 45 MPH. THIS SYSTEM WILL ALSO BRING WITH IT SOME LIGHT SNOW. THEIR IS THE POTENTIAL FOR BLOWING SNOW AND HAZARDOUS TRAVEL CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS AND POTENTIALLY HAZARDOUS TRAVEL CONDITIONS WILL CONTINUE THROUGH SATURDAY...DIMINISHING DURING THE LATE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SDZ003>006-009-010-015>018-033>037-045-048-051-181100- CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER- FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- 455 AM CST FRI JAN 17 2014 /355 AM MST FRI JAN 17 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A CLIPPER SYSTEM WILL PASS THROUGH THE REGION TONIGHT. STRONG WINDS ON THE BACKSIDE OF THE SYSTEM WILL AVERAGE BETWEEN 20 AND 30 MPH WITH GUSTS NEAR 45 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDY CONDITIONS WILL CONTINUE THROUGH SATURDAY...DIMINISHING DURING THE LATE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. CONNELLY
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 3:41 AM CST | Winter Weather Advisory | ABR | Brown, Clark, Codington, Day, Deuel, Grant and 4 more | 32 hr |
| Jan 17, 3:47 PM CST | Blizzard Warning | ABR | Clark, Codington, Day, Deuel, Grant, Hamlin and 2 more | 20 hr |
Nearby
Wind Advisories in South Dakota, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.